# SDR 20000426SH029

- Difficulty date: March 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N38TA
- Make and model: Swrngn SA226TB
- Aircraft serial: T397
- Engine: Garrtt TPE33110U
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube
- Part number: 8665333
- Part serial: OP36217
- Condition: Cracked
- Location: Propeller Assy
- Part time: 6,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE BETA TUBE WAS REMOVED FROM THE RT ENGINE.  THE TUBE APPEARED TO HAVE A CRACK IN THE RADIUS JUST BELOW THE LOWER FLANGE SURFACE OF THE TUBE.  NDI VERIFIED THE TUBE WAS CRACKED ALL THE WAY AROUND THE OUTSIDE DIAMETER OF THE LOWER FLANGE.  (X)
